Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Ovarian cyst, heavy bleeding, gastritis, weight gain
Posted by: Maria
Date: December 19, 1999 3:36 PM

I have heavy bleeding, gastritis, and weight gain. I am on my 4th birth control pill (for ovarian cyst) - can't tolerate the nausea. I feel all the symtpoms are related because I had none of these symptoms 3 years ago. I am 34 with no children.

Ovarian cyst, heavy bleeding, gastritis, weight ga
Posted by: Ron Kennedy, MD
Date: December 20, 1999 4:39 AM

Hormone management is sometimes not sufficient to handle ovarian cysts and surgery is sometimes necessary. What there is to understand is that an ovarian cyst is an anatomical structure and it is not going away with any treatment that does not involve a knife, although in some cases the side-effects can be controlled with synthetic hormones. However, if synthetic hormones are the treatment and the knife is the cure, sometimes the treatment may be worse that the cure due to the side effects of synthetics.



This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(321 words)